# SDR ASAA0480487

- Difficulty date: September 3, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961896501
- Condition: Disconnected
- Location: Escape Slide
- Component: Escape Slide, Aircruisers
- Component part number: D29982107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX (L-1) DOOR EMERGENCY SLIDE RELEASE LANYARD WAS FOUND DISCONNECTED.  RECONNECTED LANYARD.
